Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
luvsun24

For the Older Crowd - eye creams that cause breakouts

I've been on Spiro for the last three months and my skin has been sooooooo much clearer. In fact, I am totally clear right now. The breakouts I had were definitely hormonal, but I also noticed that certain eye creams caused zits right around the outer eye (not a very normal place for a zit). My skin is more dry than oily and I have to use eye cream. Anyway, I quit using anything truly moisturizing and turned to a Firming Eye Serum by Reviva which includes DMAE, Alpha Lipoic Acid and Vitamin C. No breakouts, but that could be from the Spiro. However, still not seeing much relief from the dryness around my eyes though.

So yesterday, I broke down and bought Striadril, which is a generic StriVectin-SD I think. Anyway, has anyone tried this and if so, did you break out or did you notice a difference? I read an online article that said that it was the closest thing to botox out there. Let me know if you have tried this.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×